# SDR RU3A0911

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 6,653 hours, 3,095 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5407002340
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

SELECTED GEAR DOWN AND OBSERVED FLASHING HYDRAULIC PRESSURE LOW LIGHTS.  LANDING GEAR EXTENDED DOWN WITH NORMAL INDICATIONS (TIME TO EXTEND WAS LONGER THAN NORMAL).  HYDRAULIC LOW PRESSURE LIGHTS EXTINGUISHED.  HYDRAULIC PRESSURE GAUGE SHOWED NORMAL.  ON BASE TO FINAL TURN, HYDRAULIC LIGHTS ILLUMINATED INTERMITTENTLY AGAIN THEN STAYED ON.  HYDRAULIC PRESSURE GAUGE STILL SHOWING NORMAL.  ELECTED TO EXECUTE GO-AROUND TO RUN ABNORMAL CHECKLIST.  CONFIGURATION REMAINED FLAPS 20 DEGREES WITH GEAR DOWN.  REQUESTED DELAY VECTORS FROM ATC AND DECLARED EMERGENCY.  RAN APPROPRIATE ABNORMAL CHECKLISTS.  BRIEFED FOR POSSIBLE LOSS OF BRAKES, SPOILERS, AND TR'S ON LANDING.  PREPARED FOR USE OF EMERGENCY BRAKE SYSTEM.  CONTINUED FOR LANDING AND SELECTED AND OBTAINED FULL FLAPS ON FINAL.  HYDRAULIC LOW PRESSURE LIGHTS REMAINED ILLUMINATED BUT HYDRAULIC PRESSURE GAUGE STILLED SHOWED NORMAL.  CONTINUED TO LANDING AND THEN FOUND NORMAL BRAKES FAILED SHORTLY AFTER TOUCHDOWN.  HYDRAULIC PRESSURE GAUGE DROPPED INTO LOW END OF YELLOW RANGE AT THIS POINT.  CONDUCTED UNEVENTFUL STOP WELL SHORT OF RUNWAY END USING EMERGENCY BRAKING.  SPOILERS AND TR'S WERE UNAVAILABLE.  MAINTENANCE INSPECTION AFTER LANDING FOUND FAILED HYDRAULIC LINE IN WHEEL WELL.
